MathSciNet Relay Station
MathSciNet bibliographic data
MR752798 11F03 (11J70 30F99)
Lehner, J.; Sheingorn, M. Simple closed geodesics on $H\sp{+}/\Gamma (3)$ arise from the Markov spectrum. Bull. Amer. Math. Soc. (N.S.) 11 (1984), no. 2, 359–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement